Advertisement

Siberian Mathematical Journal

, Volume 24, Issue 3, pp 447–461 | Cite as

Singularities of convex hulls

  • V. D. Sedykh
Article
  • 26 Downloads

Keywords

Convex Hull 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. D. Sedykh, “Singularities of the convex hull of a curve in R3” Funkts. Anal. Prilozhen.,11, No. 1, 81–82 (1977).Google Scholar
  2. 2.
    V. D. Sedykh, “Structure of the convex hull of a space curve,” Tr. Sem. im I. G. Petrovskogo,6, 239–256 (1981).Google Scholar
  3. 3.
    V. M. Zakalyukin, “Singularities of the convex hulls of smooth manifolds,” Funkts. Anal. Prilozhen.,11, No. 3, 76–77 (1977).Google Scholar
  4. 4.
    M. Golubitsky and V. Guillemin, Stable Mappings and Their Singularities, Graduate Texts in Math., 14, Springer-Verlag, New York (1973).Google Scholar
  5. 5.
    V. I. Arnold (Arnol'd), Mathematical Methods of Classical Mechanics, Graduate Texts in Math., 60, Springer-Verlag, New York (1978).Google Scholar

Copyright information

© Plenum Publishing Corporation 1984

Authors and Affiliations

  • V. D. Sedykh

There are no affiliations available

Personalised recommendations